ICD-10-CM Code for Adverse effect of other antiepileptic and sedative-hypnotic drugs, initial encounter T42.6X5A

ICD-10 code T42.6X5A for Adverse effect of other antiepileptic and sedative-hypnotic drugs, initial encounter is a medical classification as listed by WHO under the range - Injury, poisoning and certain other consequences of external causes .

Subscribe to Codify and get the code details in a flash.

Adverse effect of other antiepileptic and sedative-hypnotic drugs, initial encounter

T42.6

Excludes1: poisoning by, adverse effect of and underdosing of carbamazepine (T42.1-)

T42

Excludes2: drug dependence and related mental and behavioral disorders due to psychoactive substance use (F10.--F19.-)

Tabs
Get crucial instructions for accurate ICD-10-CM T42.6X5A coding with all applicable Excludes 1 and Excludes 2 notes from the section level conveniently shown with each code.
This section shows you chapter-specific coding guidelines to increase your understanding and correct usage of the target ICD-10-CM Volume 1 code.